Transient neurologic symptoms (TNS) following spinal anaesthesia with lidocaine versus other local anaesthetics
Editorial Group: Cochrane Anaesthesia, Critical and Emergency Care Group
Published Online: 15 APR 2009
Assessed as up-to-date: 14 AUG 2008
Copyright © 2009 The Cochrane Collaboration. Published by John Wiley & Sons, Ltd.
How to Cite
Zaric D, Pace NL. Transient neurologic symptoms (TNS) following spinal anaesthesia with lidocaine versus other local anaesthetics. Cochrane Database of Systematic Reviews 2009, Issue 2. Art. No.: CD003006. DOI: 10.1002/14651858.CD003006.pub3.
- Publication Status: New search for studies and content updated (no change to conclusions)
- Published Online: 15 APR 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.